# SDR VNAA2017061700005

- Difficulty date: May 14, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 5,829 hours, 5,310 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01917
- Condition: Seized
- Location: Left
- Part time: 5,829 hours, 5,310 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING PACK PRODUCED SMOKE WHEN APU WAS STARTED.  REMOVED AND REPLACED LEFT PACK.
